Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/18872
Title: Exact solution to the exit-time problem for an undamped free particle driven by Gaussian white noise
Author: Masoliver, Jaume, 1951-
Porrà i Rovira, Josep Maria
Keywords: Física matemática
Fisica estadística
Termodinàmica
Soroll
Processos estocàstics
Mathematical physics
Statistical physics
Tthermodynamics
Noise
Stochastic processes
Issue Date: 1996
Publisher: The American Physical Society
Abstract: In a recent paper [Phys. Rev. Lett. 75, 189 (1995)] we have presented the exact analytical expression for the mean exit time, T(x,v), of a free inertial process driven by Gaussian white noise out of a region (0,L) in space. In this paper we give a detailed account of the method employed and present results on asymptotic properties and averages of T(x,v).
Note: Reproducció del document publicat a: http://10.1103/PhysRevE.53.2243
It is part of: Physical Review E, 1996, vol. 53, núm. 3, p. 2243-2256
URI: http://hdl.handle.net/2445/18872
ISSN: 1063-651X
Appears in Collections:Articles publicats en revistes (Física de la Matèria Condensada)

Files in This Item:
File Description SizeFormat 
99261.pdf1.38 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.